# SDR AJAA2009021700002

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N933SP
- Make and model: Pilats PC1245
- Aircraft serial: 240
- Aircraft time: 14,814 hours, 18,605 cycles
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 5322012289
- Condition: Broken
- Location: Landing Gear
- Part time: 1 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT HEARD BUMP SOUND IN FLIGHT AT ALTITUDE. RED IN-TRANSIT LIGHT ILLUMINATED FOR NOSE GEAR ONLY.  COMPLETED CHECK LIST WITH NO PROBLEMS.  BEGAN NORMAL DESCENT, OR ON SCHEDULE.  PUT GEAR DOWN; GOT NORMAL INDICATIONS OF IN-TRANSIT LIGHT AND THEN 3 GREEN FOR DOWN AND LOCKED INDICATION.  LANDING NORMAL WITH NO PROBLEMS.  MECHANIC DISPATCHED TO INSPECT SYS FOR FERRY PERMIT. PERMIT ISSUED.  ACFT RETURN TO DEPARTURE WITH NO PROBLEMS IN FLIGHT AND NORMAL LANDING; ACFT WAS FLOWN WITH GEAR LOCKED OUT AND DOWN.  ONCE ACFT PLACED UP ON JACKS TO TROUBLESHOOT SYS, THE GEAR WAS RETRACTED BY ACFT HYDR PWR AS ALWAYS.  BOTH MLG BROKE OF LOCKS AND BEGAN NORMAL TRANSIT AND LIGHTS; WHEN NOSE GEAR BROKE LOCKS GEAR MOVED APPROX 2-3 INCHES OF TRAVEL AND RT GEAR DRAG LINK PN 532.20.12.289 SNAPPED IN HALF.  THIS COMPONENT IN PAST HISTORY HAD A LIFE LIMIT OF 4000 LANDINGS, BUT WITH EMBODIMENT OF SB: 32-014, AN NEWER NON LIMITED ITEMS WAS INSTALLED.  ON THIS ACFT THE SB WAS ACCOMPLISHED ON 13 MAY 03 BY A PREVIOUS OPERATOR.  PHOTO'S HAVE BEEN SUBMITTED TO MFG AND COMPANY PMI.
